# SDR AALA20100317TUL03

- Difficulty date: March 10, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,463 hours, 12,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR CUTOUT LOWER WEB AT STATION 460.  REMOVED CORRODED WEB AND REPLACED WITH NEW WEB PER SRM 51-10-2.
